Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 33, NWS Miami, FL

April 4, 20224 counties in Florida

NWS Miami, FL issued this severe thunderstorm warning at Apr 4, 2022, 5:16 PM EDT for 4 counties in Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2022, 5:16 PM EDT (21:16 UTC)
Expired
Apr 4, 2022, 5:45 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Broward County, FL, Collier County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 126 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2065 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
724 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

443 
WUUS52 KMFL 042116
SVRMFL
FLC011-021-051-099-042145-
/O.NEW.KMFL.SV.W.0033.220404T2116Z-220404T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
516 PM EDT Mon Apr 4 2022

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Collier County in southwestern Florida...
  Southern Hendry County in southern Florida...
  Northern Broward County in southeastern Florida...
  Southwestern Palm Beach County in southeastern Florida...

* Until 545 PM EDT.

* At 516 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles west of Felda to 6 miles east of Immokalee
  to near Big Cypress Seminole Reservation, moving south at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ave Maria, Immokalee, Felda, Miccosukee Service Plaza and Hendry
  Correctional.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2642 8156 2663 8157 2658 8127 2642 8087
      2609 8077 2618 8121 2631 8160 2642 8162
TIME...MOT...LOC 2116Z 337DEG 12KT 2650 8155 2641 8132 2633 8106 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:44 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 4, 3:44 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Miami FL
344 PM EDT Mon Apr 4 2022

.SHORT TERM (Now through Tuesday)...

The atmosphere is still conducive for the potential of strong to
severe storms this afternoon and evening. Scattered showers and
storms will continue to form along the frontal boundary, the sea
breezes and outflow boundaries this afternoon and evening. Given the
favorable parameters with cold temperatures aloft and steep lapse
rates a few storms may become severe. Main hazards will be strong to
damaging winds, hail up to 1 inch, and heavy downpours. Can not rule
out an isolated tornado along boundary or sea breeze interactions.
Activity will begin to diminish after sunset with activity mainly
over the Atlantic waters overnight.

Overnight lows tonight will be in the mid to upper 60s, with low to
mid 70s over the east coast and coastal areas.

Tuesday, the frontal boundary looks to lift out of the area with
breezy southerly winds. Convection will develop along the seabreezes
favoring northern  portions of the CWA. Overall less shower and
thunderstorm coverage tomorrow. As well as a diminished severe
weather threat Tuesday, main concern will be heavy rainfall and
lightning. Afternoon highs given the southerly wind flow will be in
the upper 80s near 90 for some locations.

.LONG TERM (Tuesday Night through Sunday)...

Going into mid to late week, upper level flow will begin to
gradually transition to a more WSW flow. Up to our north, a weak
impulse will begin to move across the SE States. This will help
take the old frontal boundary and push it northward. This may
bring us a brief break in shower/T'storm activity, but nonzero
POPs will remain as low level moisture will still be present along
with some surface convergence along Sea/Gulf Breezes.

A stronger trough will begin to take shape over the MS River
Valley late in the week. Another stronger cold front is expected
to slide southward through the state late Thursday and into
Friday. This will again increase POPs across the region. Cannot
rule out thunderstorm activity, but we'll monitor those probs
through the workweek. Behind the front, temperatures will drop
below average as CAA develops on the backside of the front. Expect
a much drier pattern late in the weekend.

&&

.AVIATION(18Z TAFS)...

Showers and storms continue to develop along stalled frontal
boundary. Sea breezes and outflow boundaries will allow for
additional development. VCTS this afternoon for all terminals.
Periods of MVFR or even IFR are possible in and around showers and
thunderstorms and will be handled with amendments and TEMPOs. At
KAPF, winds will shift around to the southwest in the afternoon as a
Gulf breeze develops. Light winds overnight. Breezy at times gusty
southerly winds tomorrow, with lower overall convective coverage.

&&

.MARINE...

Thunderstorms chances remain in place during the next couple of
days, with periods of rough seas and gusty erratic winds with any
storms. Winds will become breezy with SCEC conditions over the waters
with southerly winds. High pressure shifts east over the western
Atlantic with veering winds to the southwest during the latter part
of the week ahead of another cold front moving into Florida.

&&

.BEACHES...

There is a moderate risk of rip currents for the Atlantic beaches.
Winds will become breezy but veer to more southerly direction
through mid-week. Rip current risk may increase along both coast
towards the end of the week and weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            74  85  76  89 /  30  10   0  10
West Kendall     71  86  74  91 /  30  10   0  10
Opa-Locka        72  86  75  89 /  30  10   0  20
Homestead        72  86  74  88 /  30  10   0  10
Fort Lauderdale  73  86  76  88 /  30  20   0  20
N Ft Lauderdale  73  87  75  87 /  30  20   0  20
Pembroke Pines   71  86  74  89 /  30  10   0  20
West Palm Beach  71  85  73  88 /  40  20   0  30
Boca Raton       72  86  74  87 /  40  20   0  30
Naples           72  88  76  89 /  10  10   0  10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Tonight/Tuesday and Aviation/Marine...Kelly
Tuesday Night through Monday...Frye

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Apr 4, 5:00 PM EDT, 16 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
500 PM EDT Mon Apr 4 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
051500-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
500 PM EDT Mon Apr 4 2022

...Scattered Strong to Severe Storms Possible..
...Localized Flooding Possible...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Scattered to numerous showers and thunderstorms will
be possible through the evening. Strong to Severe storms will be
possible. Strongest activity may produce strong to damaging winds,
hail, and locally heavy rainfall.

Hail: The strongest thunderstorms could contain hail up to the size
of quarters.

Wind: The strongest thunderstorms could contain wind gusts of greater
than 58 mph.

Tornadoes: An isolated tornado is possible with any of the strongest
storms.

Flooding: Heavy downpours from thunderstorms could lead to localized
flooding.

Waterspouts: A few waterspouts will be possible in association with
showers and thunderstorms across the local waters and Lake Okeechobee.

Rip Currents: A moderate risk of rip currents at Atlantic Beaches

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Shower and thunderstorm chances will begin decreasing on Tuesday, with
a little drier conditions establishing by Wednesday. Then another front
approaches the area in the Thursday/Friday timeframe, and brings
increasing chances for showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however,
individual spotters are encouraged to report high winds, hail, and
flooding to the National Weather Service Forecast Office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Apr 4, 4:03 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Miami FL
403 PM EDT Mon Apr 4 2022

FLZ073-075-174-042100-
Mainland Monroe FL-Far South Miami-Dade County FL-Inland Miami-
Dade County FL-
403 PM EDT Mon Apr 4 2022

...A strong thunderstorm will impact portions of southwest Miami-
Dade County through 500 PM EDT...

At 402 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Pa-Hay-
Okee Overlook, or 14 miles west of Homestead General Airport. This
storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Homestead General Airport, The Redland, Mahogany Hammock, Everglades
National Park, Pa-Hay-Okee Overlook and Royal Palm Ranger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

&&

LAT...LON 2544 8100 2557 8070 2552 8053 2523 8068
      2534 8097
TIME...MOT...LOC 2002Z 305DEG 4KT 2542 8077

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Local storm report, Apr 4, 4:22 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             LA BELLE                26.77N 81.44W
04/04/2022  E1.25 INCH       HENDRY             FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED QUARTER TO
            ONE-HALF DOLLAR SIZED HAIL IN THE TOWN OF
            LABELLE. TIME RADAR ESTIMATED.

&&

FRYE
Special weather statement, Apr 4, 4:24 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Miami FL
424 PM EDT Mon Apr 4 2022

FLZ063-066-070-042100-
Hendry FL-Inland Collier County FL-Glades FL-
424 PM EDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of northwestern Collier,
northwestern Hendry and Glades Counties through 500 PM EDT...

At 424 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles north of
Brighton Seminole Reservation to near Venus to near Olga. Movement
was southeast at 10 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle, Lakeport, Buckhead Ridge, Palmdale, Immokalee, Port La
Belle, Brighton Seminole Reservation, Felda, Ortona, Muse and Indian
Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2714 8087 2719 8084 2717 8080 2713 8079
      2704 8086 2686 8115 2664 8140 2644 8139
      2642 8156 2694 8156 2703 8144 2703 8127
      2712 8127 2712 8117 2720 8117 2721 8115
      2721 8094
TIME...MOT...LOC 2024Z 321DEG 8KT 2721 8102 2706 8130 2678 8166

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SB
Local storm report, Apr 4, 4:26 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             3 SSE ORTONA            26.77N 81.27W
04/04/2022  E1.00 INCH       HENDRY             FL   EMERGENCY MNGR

            EMERGENCY MANAGERS REPORTED HAIL UP TO THE
            SIZE OF QUARTERS. CAR REPORTED DENTED FROM
            LARGE HAIL ALONG HWY 80 AT THE BORDER OF
            GLADES AND HENDRY COUNTIES.

&&

FRYE
Special weather statement, Apr 4, 4:46 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Mon Apr 4 2022

FLZ069>071-073-075-042115-
Coastal Collier County FL-Inland Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
446 PM EDT Mon Apr 4 2022

...A strong thunderstorm will impact portions of southeastern
Collier, northern Mainland Monroe and northern Miami-Dade Counties
through 515 PM EDT...

At 446 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles east of Copeland, or 11 miles northeast
of Everglades City, moving southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loop Road Ee Center, Carnestown, Big Cypress National Preserve and
Dade-Collier Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2591 8136 2616 8116 2594 8071 2576 8084
      2567 8109
TIME...MOT...LOC 2046Z 308DEG 17KT 2593 8121

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SB
Special weather statement, Apr 4, 5:08 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
508 PM EDT Mon Apr 4 2022

FLZ063-066-042145-
Hendry FL-Glades FL-
508 PM EDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of northern Hendry and
southwestern Glades Counties through 545 PM EDT...

At 507 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Ortona to near
Charleston Park. Movement was southeast at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Labelle, Port La Belle, Ortona, Keri, Harlem and Lake
Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2680 8156 2685 8120 2675 8088 2659 8125
      2658 8157
TIME...MOT...LOC 2107Z 293DEG 14KT 2680 8122 2666 8152

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

SB

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:05 AM EDTSpecial Marine WarningMFL40 min
Apr 4, 11:27 AM EDTSpecial Weather StatementMFLMiami-Dade33 min
Apr 4, 11:44 AM EDTSpecial Marine WarningMFL61 min
Apr 4, 11:49 AM EDTAreal Flood AdvisoryMFLMiami-Dade116 min
Apr 4, 12:03 PM EDTSpecial Weather StatementMFLBroward42 min
Apr 4, 12:50 PM EDTSpecial Weather StatementMFLBroward40 min
Apr 4, 1:02 PM EDTSevere Thunderstorm WarningMFLBroward28 min
Apr 4, 1:20 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach25 min
Apr 4, 1:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Apr 4, 1:45 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach30 min
Apr 4, 1:46 PM EDTSpecial Weather StatementMFLBroward29 min
Apr 4, 2:12 PM EDTSpecial Weather StatementMFLMiami-Dade63 min
Apr 4, 2:12 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach33 min
Apr 4, 2:24 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Apr 4, 2:25 PM EDTSpecial Weather StatementMFLHendry35 min
Apr 4, 2:28 PM EDTSevere Thunderstorm WarningMFLMiami-Dade47 min
Apr 4, 2:35 PM EDTSpecial Marine WarningMFL25 min
Apr 4, 2:44 PM EDTSpecial Weather StatementMFLCollier, Monroe61 min
Apr 4, 2:56 PM EDTSpecial Marine WarningMFL34 min
Apr 4, 2:58 PM EDTSevere Thunderstorm WarningMFLMiami-Dade62 min
Apr 4, 3:00 PM EDTSpecial Weather StatementMFLPalm Beach30 min
Apr 4, 3:05 PM EDTSevere Thunderstorm WarningMFLPalm Beach25 min
Apr 4, 3:10 PM EDTSpecial Weather StatementMFLGlades35 min
Apr 4, 3:14 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry31 min
Apr 4, 3:22 PM EDTSpecial Weather StatementMFLCollier53 min
Apr 4, 3:26 PM EDTSpecial Marine WarningMFL34 min
Apr 4, 3:28 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry32 min
Apr 4, 3:30 PM EDTSevere Thunderstorm WarningMFLPalm Beach30 min
Apr 4, 3:40 PM EDTSevere Thunderstorm WarningMFLCollier, Miami-Dade, Monroe65 min
Apr 4, 3:45 PM EDTSevere Thunderstorm WarningMFLCollier, Glades, Hendry30 min
Apr 4, 3:47 PM EDTSevere Thunderstorm WarningMFLCollier28 min
Apr 4, 3:58 PM EDTSpecial Marine WarningMFL32 min
Apr 4, 4:03 PM EDTSpecial Weather StatementMFLMonroe57 min
Apr 4, 4:14 PM EDTAreal Flood AdvisoryMFLCollier81 min
Apr 4, 4:14 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry, Palm Beach31 min
Apr 4, 4:15 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe30 min
Apr 4, 4:24 PM EDTSpecial Weather StatementMFLGlades36 min
Apr 4, 4:24 PM EDTSevere Thunderstorm WarningMFLMiami-Dade, Monroe32 min
Apr 4, 4:41 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry34 min
Apr 4, 4:46 PM EDTSpecial Weather StatementMFLMonroe29 min
Apr 4, 4:50 PM EDTAreal Flood AdvisoryMFLCollier, Hendry3 hr
Apr 4, 5:08 PM EDTSpecial Weather StatementMFLHendry37 min
Apr 4, 5:27 PM EDTSpecial Weather StatementMFLMonroe63 min
Apr 4, 5:37 PM EDTSpecial Weather StatementMFLGlades23 min
Apr 4, 5:43 PM EDTSpecial Weather StatementMFLHendry32 min
Apr 4, 5:51 PM EDTSevere Thunderstorm WarningMFLBroward, Collier, Hendry24 min
Apr 4, 6:20 PM EDTSpecial Weather StatementMFLHendry25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.